Alert archive / South Dakota / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 29, NWS Aberdeen, SD
NWS Aberdeen, SD issued this severe thunderstorm warning at May 21, 2007, 7:27 PM MDT for Corson County, South Dakota. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2007, 7:27 PM MDT (01:27 UTC)
- Expired
- May 21, 2007, 8:30 PM MDT
- In force
- 63 min
- Issued by
- NWS Aberdeen, SD
- Area
- Counties, with a storm outline in the text
County Corson County, SD
The radar
The Bismarck radar (KBIS), 150 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 7:30 PM MDT | HAIL 1.75 | 3 Sw Shambo Ranch, SD | LOTS OF THEM COVERING THE GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 1:52 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 1.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1843 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1774 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KABR 220127 SVRABR SDC031-220230- /O.NEW.KABR.SV.W.0029.070522T0127Z-070522T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ABERDEEN SD 727 PM MDT MON MAY 21 2007 THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN CORSON COUNTY IN NORTH CENTRAL SOUTH DAKOTA... * UNTIL 830 PM MDT * AT 723 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED NEAR SHAMBO RANCH...OR 29 MILES SOUTH OF LEMMON...MOVING NORTHEAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... SHAMBO RANCH AROUND 735 PM MDT... GO INSIDE A STURDY BUILDING AWAY FROM WINDOWS. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN ABERDEEN. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT MONDAY EVENING FOR NORTH CENTRAL SOUTH DAKOTA. LAT...LON 4565 10200 4547 10195 4558 10145 4576 10154 $$ DORN
4 follow-up statements
000 WWUS53 KABR 220139 SVSABR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 838 PM CDT MON MAY 21 2007 SDC031-220230- /O.CON.KABR.SV.W.0029.000000T0000Z-070522T0230Z/ CORSON SD- 738 PM MDT MON MAY 21 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT FOR WEST CENTRAL CORSON COUNTY... AT 730 PM MDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL 3 MILES SOUTHWEST OF SHAMBO RANCH. THIS STORM WAS LOCATED NEAR SHAMBO RANCH...OR 30 MILES SOUTHEAST OF LEMMON...MOVING NORTHEAST AT 10 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL SOUTHWESTERN CORSON COUNTY AT 750 PM MDT RURAL WESTERN CORSON COUNTY AT 800 PM MDT DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT MONDAY EVENING FOR NORTH CENTRAL SOUTH DAKOTA. LAT...LON 4564 10194 4551 10189 4558 10145 4576 10154 $$ DORN
000 WWUS53 KABR 220200 SVSABR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 859 PM CDT MON MAY 21 2007 SDC031-220230- /O.CON.KABR.SV.W.0029.000000T0000Z-070522T0230Z/ CORSON SD- 759 PM MDT MON MAY 21 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT FOR WEST CENTRAL CORSON COUNTY... AT 757 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED OVER WEST CENTRAL CORSON COUNTY...OR 31 MILES SOUTHEAST OF LEMMON...MOVING EAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL WESTERN CORSON COUNTY AT 810 PM MDT RURAL CENTRAL CORSON COUNTY AT 820 PM MDT DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT MONDAY EVENING FOR NORTH CENTRAL SOUTH DAKOTA. LAT...LON 4565 10180 4555 10177 4558 10145 4576 10154 $$ DORN
000 WWUS53 KABR 220211 SVSABR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 911 PM CDT MON MAY 21 2007 SDC031-220230- /O.CON.KABR.SV.W.0029.000000T0000Z-070522T0230Z/ CORSON SD- 811 PM MDT MON MAY 21 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT FOR CENTRAL CORSON COUNTY... AT 810 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED OVER WEST CENTRAL CORSON COUNTY...OR 32 MILES SOUTHEAST OF LEMMON...MOVING EAST AT 15 MPH. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT MONDAY EVENING FOR NORTH CENTRAL SOUTH DAKOTA. LAT...LON 4567 10173 4557 10168 4558 10145 4576 10154 $$ DORN
000 WWUS53 KABR 220229 SVSABR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 929 PM CDT MON MAY 21 2007 SDC031-220239- /O.EXP.KABR.SV.W.0029.000000T0000Z-070522T0230Z/ CORSON SD- 829 PM MDT MON MAY 21 2007 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CORSON COUNTY EXPIRES AT 830 PM MDT... AT 827 PM MDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT MONDAY EVENING FOR NORTH CENTRAL SOUTH DAKOTA. LAT...LON 4567 10173 4557 10168 4558 10145 4576 10154 $$ DORN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 2:38 PM MDT, 4 hours 49 minutes earlier.
Area forecast discussion, May 21, 2:38 PM MDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
338 PM CDT MON MAY 21 2007
.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT
UPPER LEVEL TROUGH MOVING EAST OVER IDAHO THIS AFTERNOON WHILE
SURFACE LOW IS DEEPENING OVER WESTERN SD. SURFACE BOUNDARY ALSO
LOCATED OVER THE FAR WESTERN DAKOTAS. JUST BEGINNING TO SEE
CONVECTION BEGINNING ALONG THE BOUNDARY. SVR WATCH BOXES ARE OUT
FOR THE CENTRAL AND WESTERN DAKOTAS. EXPECTING CONVECTION TO
INCREASE IN INTENSITY AND AREAL COVERAGE THROUGH THE LATE
AFTERNOON AND EVENING HOURS AS ACTIVITY MOVES INTO CENTRAL SD.
FARTHER EAST...MAY SEE SOME SHOWERS AND STORMS LATER TONIGHT AS
LOW LEVEL JET KICKS IN. FEEL THAT ANY HEAVIER RAIN IN THE JAMES
VALLEY WILL HOLD OFF UNTIL LATE TONIGHT OR INTO TUESDAY MORNING AS
THE SHORTWAVE TROUGH NOW OVER KS/OK/CO MOVES MOVES NORTH INTO OUR
AREA. WENT AHEAD AND ISSUED A FLASH FLOOD WATCH FOR THE JAMES
RIVER VALLEY AREA WITH THE POTENTIAL FOR AROUND 2 INCHES OF RAIN
WITH LOCALLY HIGHER AMOUNTS IN SOME PLACES. SURFACE BOUNDARY TAKES
ITS TIME CROSSING THE STATE AND MOST OF THE EASTERN CWA IS STILL
IN SOUTHERLY SURFACE FLOW BY TUESDAY AFTERNOON. SVR PARAMETERS
SHOW BETTER INSTABILITY SOUTH OF THIS AREA ON TUESDAY BUT THE
HEAVY RAIN THREAT REMAINS IN PLACE. AN ABUNDANCE OF CLOUDS WILL
LIKELY LIMIT INSTABILITY TUESDAY AFTERNOON. TAPERED OFF POPS TO
SMALL CHANCES ACROSS CENTRAL SD TUESDAY NIGHT AS IT APPEARS A DRY
PUNCH WILL TRY TO WORK ITS WAY INTO WESTERN/CENTRAL SD DURING THE
EVENING HOURS. TEMPS WERE CHANGED LITTLE AND MILD TEMPS WILL
REMAIN IN PLACE OVERNIGHT ACROSS THE EASTERN CWA WITHIN WARM
SECTOR AND BREEZY SOUTH WINDS. HIGH TEMPS ON TUESDAY A CHALLENGE
ACROSS CENTRAL SD SINCE IT WILL MOSTLY DEPEND ON MOVEMENT OF
SURFACE FRONT.
.LONG TERM...12Z WEDNESDAY THROUGH MONDAY
BIGGEST CHALLENGE IN THE EXTENDED DEALS WITH PCPN CHANCES THROUGH
THE LATER PART OF THE WEEK.
UPPER SYSTEM MOVING INTO THE REGION EARLY THIS WEEK WILL STILL BE
IN THE AREA THROUGH THURSDAY. MODELS ARE NOW BEGINNING TO SHOW SFC
AND UPPER LOWS LIFTING NORTH INTO ND DURING THE DAY WEDNESDAY WITH
LOSS OF ANY APPRECIABLE LIFT THROUGH THE LAYERS. HAVE BEGUN TO
BACK PEDDLE A BIT FOR PCPN ON WEDNESDAY...AND WOULD PREFER TO HAVE
DRY FCST GOING FOR SW CWA AS SPEC HUMIDITIES AND BEST 7H/85H
THETA-E FORCING HAS LIFTED INTO ND WITH STRONG DOWNGLIDE NOTED
ACROSS MUCH OF THE CWA. AS UPPER LOW SHIFTS OFF TO THE EAST
THROUGH THE FIRST PART OF THE WEEKEND...UPPER FLOW FLATTENS...THEN
BEGINS TO TAKE ON UPPER RIDGE LOOK. HAVE KEPT WITH DRY FCST
THROUGH THE REMAINDER OF THE EXTENDED DUE TO THIS.
85H TEMPS ARE NOW A BIT WARMER THAN 24 HOURS AGO...AND ARE NOW
MORE IN LINE WITH OLD ECMWF. HOWEVER...HAVE TWEAKED DOWN MAX T
GRIDS FOR WED/THUR AS ABUNDANT CLOUDS/LINGERING PCPN WILL HELP TO
KEEP ANY HEATING AT BAY. A SLOW WARMUP IS FCST THEN FOR THE
REMAINDER OF THE EXTENDED...WITH TEMPS STILL REMAINING BELOW
NORMAL FOR THIS TIME.
&&
.AVIATION...
BKN VFR CIGS FROM AROUND 4000-10000 FT WILL BE COMMON ACROSS
CENTRAL AND EASTERN SD...AS WELL AS EXTREME WEST CENTRAL MN
THROUGH THE EVENING HOURS. ALSO...TSRA/+TSRA ARE EXPECTED NEAR
KMBG AND KPIR TERMINALS LATER THIS EVENING. CIGS/VSBYS MAY DROP
INTO MVFR IN TSRAS/+TSRAS. PRECIP WILL MOVE INTO PORTIONS OF
EASTERN SD LATER TONIGHT.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...FLASH FLOOD WATCH FROM 1 AM CDT TUESDAY THROUGH WEDNESDAY
MORNING FOR BROWN-CLARK-DAY-EDMUNDS-FAULK-HAND-MARSHALL-
MCPHERSON-SPINK.
MN...NONE.
&&
SHORT TERM...TT
LONG TERM...DH
AVIATION...TTHazardous weather outlook, May 21, 4:46 AM MDT, 14 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE ABERDEEN SD 546 AM CDT MON MAY 21 2007 SDZ003>005-007-009>011-015>017-019-033>037-045-048-051-221100- CORSON-CAMPBELL-MCPHERSON-MARSHALL-WALWORTH-EDMUNDS-DAY-DEWEY- POTTER-FAULK-CLARK-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN- BUFFALO- 546 AM CDT MON MAY 21 2007 /446 AM MDT MON MAY 21 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL AND NORTHEAST SOUTH DAKOTA TODAY INTO TONIGHT...AS A LOW PRESSURE SYSTEM SLIDES EAST OUT OF EASTERN WYOMING. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON INTO TONIGHT. BESIDES THE THREAT OF DANGEROUS LIGHTNING...THE MAIN SEVERE THUNDERSTORM THREATS ARE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE ACTIVE PATTERN WILL CONTINUE ACROSS THE AREA INTO TUESDAY AND WEDNESDAY...BRINGING ADDITIONAL CHANCES FOR SHOWERS AND THUNDERSTORMS. AT THIS TIME SMALL HAIL...STRONG WINDS...HEAVY RAINFALL AND FREQUENT LIGHTNING ARE THE MAIN THREATS WITH ANY THUNDERSTORM DEVELOPMENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT. SDZ006-018-221100- BROWN-SPINK- 546 AM CDT MON MAY 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL AND NORTHEAST SOUTH DAKOTA TODAY INTO TONIGHT...AS A LOW PRESSURE SYSTEM SLIDES EAST OUT OF EASTERN WYOMING. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON INTO TONIGHT. BESIDES THE THREAT OF DANGEROUS LIGHTNING...THE MAIN SEVERE THUNDERSTORM THREATS ARE LARGE HAIL AND DAMAGING WINDS. FLOODING IS EXPECTED TO CONTINUE ON THE JAMES RIVER FOR AN EXTENDED PORTION OF TIME. SEE THE LATEST FLOOD STATEMENT FOR SPECIFIC RIVER STAGE INFORMATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE ACTIVE PATTERN WILL CONTINUE ACROSS THE AREA INTO TUESDAY AND WEDNESDAY...BRINGING ADDITIONAL CHANCES FOR SHOWERS AND THUNDERSTORMS. AT THIS TIME SMALL HAIL...STRONG WINDS...HEAVY RAINFALL AND FREQUENT LIGHTNING ARE THE MAIN THREATS WITH ANY THUNDERSTORM DEVELOPMENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING INTO TONIGHT. MNZ039-046-SDZ008-020>023-221100- TRAVERSE-BIG STONE-ROBERTS-CODINGTON-GRANT-HAMLIN-DEUEL- 546 AM CDT MON MAY 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THE CHANCE FOR SHOWERS AND THUNDERSTORMS EXISTS ACROSS NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA TODAY INTO TONIGHT...AS A LOW PRESSURE SYSTEM SLIDES EAST OUT OF EASTERN WYOMING. THERE IS A POSSIBILITY FOR SEVERE WEATHER TONIGHT. BESIDES THE THREAT OF DANGEROUS LIGHTNING...THE MAIN SEVERE THUNDERSTORM THREATS ARE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE ACTIVE PATTERN WILL CONTINUE ACROSS THE AREA INTO TUESDAY AND WEDNESDAY...BRINGING ADDITIONAL CHANCES FOR SHOWERS AND THUNDERSTORMS. AT THIS TIME SMALL HAIL...STRONG WINDS...HEAVY RAINFALL AND FREQUENT LIGHTNING ARE THE MAIN THREATS WITH ANY THUNDERSTORM DEVELOPMENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. ALBRECHT
In the hours before
Local storm report, May 21, 7:21 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
821 PM CDT MON MAY 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL 3 SE ISABEL 45.37N 101.38W
05/21/2007 E0.75 INCH DEWEY SD PUBLIC
A FEW PENNEY SIZED.
&&
GILLESPIELocal storm report, May 21, 7:21 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
821 PM CDT MON MAY 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 3 SE ISABEL 45.37N 101.38W
05/21/2007 E0.75 INCH DEWEY SD PUBLIC
A FEW PENNEY SIZED.
&&
GILLESPIEThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 6:18 PM MDT | Severe Thunderstorm Warning | ABR | Dewey | 57 min |
| May 21, 6:54 PM MDT | Severe Thunderstorm Warning | ABR | Corson | 66 min |
| May 21, 7:23 PM MDT | Severe Thunderstorm Warning | ABR | Corson, Dewey | 13 min |
| May 21, 8:22 PM MDT | Severe Thunderstorm Warning | ABR | Corson | 23 min |
| May 22, 1:34 PM MDT | Severe Thunderstorm Warning | ABR | Hughes, Lyman | 41 min |
| May 22, 2:04 PM MDT | Severe Thunderstorm Warning | ABR | Hughes, Hyde, Lyman | 41 min |
| May 22, 2:46 PM MDT | Severe Thunderstorm Warning | ABR | Hand, Hyde | 44 min |
| May 22, 4:02 PM MDT | Severe Thunderstorm Warning | ABR | Brown, Spink | 43 min |
| May 22, 4:24 PM MDT | Flash Flood Warning | ABR | Brown, Spink | 6 hr |
| May 22, 4:42 PM MDT | Severe Thunderstorm Warning | ABR | Brown | 27 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.